# SDR GAIA02064ST

- Difficulty date: May 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED IN THE FORWARD CARGO COMPARTMENT, INTERCOSTAL IS CRACKED BETWEEN BS 950A-950B AT STRINGER 25L.  ACCOMPLISHED INTERCOSTAL REPAIR IAW B727 SRM 51-40-3 FIG 1.  (M)
